# SDR FDEA201711103222

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 24,371 hours, 3,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M9565
- Condition: Unsecure
- Location: L1 Door
- Part time: 297,443 hours, 434 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSED THE L1 DOOR, BUT THEN OPENED IT, THE SLIDE FELL OUT BUT DID NOT INFLATE.  REMOVED AND REPLACED THE SLIDE/RAFT AND L1 DOOR RESEVOIR IAW MM 25-66-01-4, AND MM 52-11-22.
